Sui blocking set irriducibili dualmente contenuti in un k-arco

  • Fulvio Zuanni

Abstract

In this paper we give some constructions of irreducible blocking sets contained in a blocking set k-arc derived.

Published
1994-04-01
How to Cite
ZUANNI, Fulvio. Sui blocking set irriducibili dualmente contenuti in un k-arco. Le Matematiche, [S.l.], v. 48, n. 1, p. 145-151, apr. 1994. ISSN 2037-5298. Available at: <https://lematematiche.dmi.unict.it/index.php/lematematiche/article/view/548>. Date accessed: 26 sep. 2017.
Section
Articoli